# SDR AALA2018083169006

- Difficulty date: August 8, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 20,300 hours, 8,035 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347214120200
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE BEAM AT FRAME 68, STRINGER 23R. REPAIRED THE BEAM IAW SRM 53-41-14-300-001, REPAIR PRINCIPLE 7.
